# SDR SIMA200525505

- Difficulty date: September 6, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 10049
- Part serial: 14693
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED RIGHT OVERWING EMERGENCY HATCH LIGHT INOPERATIVE.  REPLACED NUMBER THREE EMERGENCY BATTERY POWER SUPPLY.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
